# SDR HNAA2016022200050

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 48,734 hours, 59,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8161047811
- Part serial: SBY17
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD EMERGENCY EGRESS LIGHT IS INTERMITTENT, THEN INOPERATIVE.  R & R BULB, EMERGENCY LIGHT BATTERY AND POWER SUPPLY IAW 33-51-05 AT PS2.
